# SDR AALA202209206399

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 73,478 hours, 33,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR DIFFICULT TO CLOSE. MAINTENANCE CLEANED AND LUBRICATED 1L DOOR AFT SIDE DOOR LOCKING GUIDE ROLLERS (3 EACH). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM  52-11-00.
